Electron. J. Diff. Eqns., Vol. 2004(2004), No. 80, pp. 1-8.

Oscillation of solutions for systems of hyperbolic equations of neutral type

Peiguang Wang, Yonghong Wu

In this paper, we obtain sufficient conditions for the oscillation of solutions to systems of hyperbolic differential equations of neutral type. We consider such systems subject to two kinds of boundary conditions.

Submitted December 19, 2003. Published June 7, 2004.
Math Subject Classifications: 35B05, 35R10.
Key Words: Oscillation, systems of hyperbolic equations, boundary value problem, distributed deviating arguments.

Show me the PDF file (181K), TEX file, and other files for this article.

Peiguang Wang
College of Electronic and Information Engineering
Hebei University, Baoding, 071002, China
email: pgwang@mail.hbu.edu.cn
Yonghong Wu
Department of Mathematics and Statistics
Curtin University of Technology
GPO BOX U1987, Perth, WA6845, Australia
email: yhwu@maths.curtin.edu.au

Return to the EJDE web page